V. K. Harish

Search this author in Google Scholar

Articles: 1

A new metric in the study of shift invariant subspaces of $L^2(\mathbb{R}^n)$

M. S. Balasubramani, V. K. Harish

↓ Abstract   |   Article (.pdf)

MFAT 18 (2012), no. 3, 214-219


A new metric on the set of all shift invariant subspaces of $L^2(\mathbb{R}^n)$ is defined and the properties are studied. The limit of a sequence of principal shift invariant subspaces under this metric is principal shift invariant is proved. Also, the uniform convergence of a sequence of local trace functions is characterized in terms of convergence under this new metric.

All Issues